# SDR 08FDEA02835

- Difficulty date: July 12, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NJC6010
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CHANNEL WITH SEVERE EXFOLIATION CORROSION.  WORK COVERED BY NRC N00418.
